# SDR AALA202304129548

- Difficulty date: January 16, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: D5757126620000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUTBOARD TRAILING EDGE FLAP LOWER SURFACE EXTERNAL DOUBLER AT FLAP TRACK 4. REPLACED DOUBLER PER SRM 57-53-21-300-003 AND SRM 51-42-11.
